Swollen Ankles


#1
Recently my ankles have been swelling a bit. Does anyone else get this? I sm on Azilect and Stalevo

Best wishes

#2
my husband is on Sinemet his ankles were very swollen . It turned out to be from Amlodopine what he took for high BP .. He stopped taking them didn't have high BP in the first place .

#3
Tell your GP or PD nurse if it gets bad. Mine swell a bit, partly I think from the meds and partly the dystonia in my foot.

#4
spam95 -- Yes, Azilect is definitely the culprit in my case. I had not experienced swollen ankles until just after I started on that med. Like you, though, I have only "a bit" of swelling, and none in cold weather; it's a greater problem in the heat of summer. But compared to other possible side-effects, this one isn't bad. (If the edema spreads upward, however, I'd consult my doctor.)

#5
you should always tell your gp of edema in case it is heart etc and not just pd. in any case water tabs may help.